# SDR SWAA2023122835330

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 8,770 hours, 4,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT EMERGENCY FLASH LIGHTS WONT TEST<[01] RE-SEATED BOTH FLASHLIGHTS IN HOLDER ; FLASHLIGHTS TEST GOOD REF AMM 25-64-00
